ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion thickness in a non-catalytic one-dimensional fluid-solid reaction system

Gupta, SC (1980) Diffusion thickness in a non-catalytic one-dimensional fluid-solid reaction system. In: Journal of Chemical Engineering of Japan, 13 (3). pp. 242-246.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (408Kb) | Request a copy
Official URL: http://www.journalarchive.jst.go.jp/english/jnlabs...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to the Japan Science and Technology Information Aggregator, Electronic.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Aug 2009 09:45
Last Modified: 19 Sep 2010 05:40
URI: http://eprints.iisc.ernet.in/id/eprint/22019

Actions (login required)

View Item View Item